Skip to Main Content

Mathematics of Computation

Published by the American Mathematical Society, the Mathematics of Computation (MCOM) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6842 (online) ISSN 0025-5718 (print)

The 2020 MCQ for Mathematics of Computation is 1.98.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

Contents of Volume 18, Number 86
HTML articles powered by AMS MathViewer
View front and back matter from the print issue

Finite difference schemes for differential equations
Milton E. Rose PDF
Math. Comp. 18 (1964), 179-195
Some stable explicit difference approximations to the diffusion equation
Bert K. Larkin PDF
Math. Comp. 18 (1964), 196-202
Difference equations on a mesh arising from a general triangulation
R. B. Kellogg PDF
Math. Comp. 18 (1964), 203-210
The autocorrelation and joint distribution functions of the sequences $\{{a\over m}j^ 2\}$, $\{{a\over m}(j+\tau )^ 2\}$
David L. Jagerman PDF
Math. Comp. 18 (1964), 211-232
Integration processes based on Radau quadrature formulas
J. C. Butcher PDF
Math. Comp. 18 (1964), 233-244
Numerical evaluation of high-dimensional integrals
T. W. Sag and G. Szekeres PDF
Math. Comp. 18 (1964), 245-253
Controlled quadrature
Roman Irwin PDF
Math. Comp. 18 (1964), 254-263
A bivariate generalization of Hermite’s interpolation formula
A. C. Ahlin PDF
Math. Comp. 18 (1964), 264-273
The evaluation and estimation of the coefficients in the Chebyshev series expansion of a function
David Elliott PDF
Math. Comp. 18 (1964), 274-284
A dynamic programming strategy for the two machine problem
Richard Steck PDF
Math. Comp. 18 (1964), 285-291
An application of cyclic reduction to Ritz type difference equations
A. K. Rigler PDF
Math. Comp. 18 (1964), 292-296
A two parameter test matrix
P. J. Eberlein PDF
Math. Comp. 18 (1964), 296-298
Multivariate polynomial approximation for equidistant data
B. Mond PDF
Math. Comp. 18 (1964), 298-301
Generating normally distributed random numbers by inverting the normal distribution functions
Friedrich Gebhardt PDF
Math. Comp. 18 (1964), 302-306
Optimum Runge-Kutta methods
T. E. Hull and R. L. Johnston PDF
Math. Comp. 18 (1964), 306-310
Helpful formulas for integrating polynomials in three dimensions
Gilbert C. Best PDF
Math. Comp. 18 (1964), 310-312
A note on some quadrature formulas for the interval $(-\infty , \infty )$
Seymour Haber PDF
Math. Comp. 18 (1964), 313-314
Generalized trigonometric functions
F. D. Burgoyne PDF
Math. Comp. 18 (1964), 314-316
Expansion of Dawson’s function in a series of Chebyshev polynomials
David G. Hummer PDF
Math. Comp. 18 (1964), 317-319
First one hundred zeros of $J_{0}(x)$ accurate to $19$ significant figures
Henry Gerber PDF
Math. Comp. 18 (1964), 319-322
Polylogarithms, Dirichlet series, and certain constants
Daniel Shanks PDF
Math. Comp. 18 (1964), 322-324
New factors of Fermat numbers
Claude P. Wrathall PDF
Math. Comp. 18 (1964), 324-325
Reviews and Descriptions of Tables and Books
PDF
Math. Comp. 18 (1964), 326-346
Table Errata
PDF
Math. Comp. 18 (1964), 347-348
Corrigenda
PDF
Math. Comp. 18 (1964), 348-348